# SDR DALA2023050903636

- Difficulty date: May 5, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 8,328 hours, 3,859 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 608595-14AD SECTION I ISSUED FOR CORROSION TO LH WING SLAT TRACKS 1-11. FOLLOW ON ACTION REQUIRED. ACCOMPLISH SECTION II EVERY 850FH STARTING FROM SECTION I COMPLETION UNTIL SECTION III ACCOMPLISHMENT. SECTION III REQUIRED PRIOR TO 8500FH FROM SECTION I. ASSOCIATED AA 5742-01028 ADDED FOR AC 8122 ASSOCIATED ER/A 14-608595 ADDED FOR AC 8122. ACCOMPLISHED ERA 608595-14AD REV O SECTION 1. (LP# 2753169)
